Publication:
Univalent Functions Associated with the Symmetric Points and Cardioid-shaped Domain Involving (p,q)-Calculus

No Thumbnail Available
Date
2021
Authors
Ahuja, Om
Bohra, Nisha
ÇETİNKAYA, ASENA
Kumar, Sushil
Journal Title
Journal ISSN
Volume Title
Publisher
Kyungpook Natl Univ, Dept Mathematics
Research Projects
Organizational Units
Journal Issue
Abstract

In this paper, we introduce new classes of post-quantum or (p, q)-starlike and convex functions with respect to symmetric points associated with a cardiod-shaped domain. We obtain (p,q)-Fekete-Szego inequalities for functions in these classes. We also obtain estimates of initial (p, q)-logarithmic coefficients. In addition, we get q-Bieberbachde-Branges type inequalities for the special case of our classes when p = 1. Moreover, we also discuss some special cases of the obtained results.

Description
Keywords
(p. q)-Fekete-Szego inequalities
Citation
Ahuja, O., Bohra, N., Cetinkaya, A., & Kumar, S. (2021). Univalent functions associated with the symmetric points and cardioid-shaped domain involving (p, q)-calculus. Kyungpook Mathematical Journal, 61(1), 75-98.